# SDR SWAA2022041264578

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 64,140 hours, 30,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED UPPER TRAILING EDGE PANEL BETWEEN #5 AND #6 SPOILER; SEAL RETAINER BRACKET CRACKED. / REMOVED AND REPLACED SEAL RETAINER BRACKET IAW SRM 5-40-02
